CSpace

Browse/Search Results:  1-10 of 102 Help

Selected(0)Clear Items/Page:    Sort:
Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 338, 页码: 290-304
Authors:  Shi, Z. G.;  Zhao, Y. M.;  Liu, F.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:7/0  |  Submit date:2018/10/07
Multi-term time fractional diffusion-wave equation  Nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  Superclose and superconvergence  Anisotropic meshes  
Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 828-841
Authors:  Wei, Ya-bing;  Zhao, Yan-min;  Shi, Zheng-guang;  Wang, Fen-ling;  Tang, Yi-fa
Favorite  |  View/Download:12/0  |  Submit date:2018/11/16
multi-term time-fractional diffusion-wave equation  bilinear finite element method  Crank-Nicolson approximation  stability  convergence and superconvergence  
Fast evaluation and high accuracy finite element approximation for the time fractional subdiffusion equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 34, 期号: 2, 页码: 705-730
Authors:  Ren, Jincheng;  Mao, Shipeng;  Zhang, Jiwei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
fast convolution algorithm  finite element method  fractional subdiffusion equation  fully discrete scheme  superconvergence estimate  
High-accuracy finite element method for 2D time fractional diffusion-wave equation on anisotropic meshes 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 218-230
Authors:  Zhang, Y. D.;  Zhao, Y. M.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Time fractional diffusion-wave equation  finite element method  Crank-Nicolson scheme  stability  convergence and superconvergence  
High accuracy analysis of an H-1-Galerkin mixed finite element method for two-dimensional time fractional diffusion equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 8, 页码: 1903-1914
Authors:  Shi, Z. G.;  Zhao, Y. M.;  Liu, F.;  Tang, Y. F.;  Wang, F. L.;  Shi, Y. H.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Time fractional diffusion equations  H-1-Galerkin mixed finite element method  Anisotropic mesh  L1 approximation  Superclose and superconvergence  
Superconvergence of Finite Element Approximations for the Fractional Diffusion-Wave Equation 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2017, 卷号: 72, 期号: 3, 页码: 917-935
Authors:  Ren, Jincheng;  Long, Xiaonian;  Mao, Shipeng;  Zhang, Jiwei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Fractional diffusion-wave equation  Finite element method  Fully discrete scheme  Error estimate  
Superconvergence Analysis of Gradient Recovery Method for TM Model of Electromagnetic Scattering in the Cavity 期刊论文
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2017, 卷号: 9, 期号: 3, 页码: 543-553
Authors:  Jia, Shanghui;  Yao, Changhui;  Xie, Hehu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Scattering  cavity  TM model  gradient recovery method  superconvergence  
Convergence and superconvergence of a fully-discrete scheme for multi-term time fractional diffusion equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 73, 期号: 6, 页码: 1087-1099
Authors:  Zhao, Yanmin;  Zhang, Yadong;  Liu, F.;  Turner, I.;  Tang, Yifa;  Anh, V.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Multi-term time-fractional diffusion equation  Finite element method  L1 approximation  Stability Convergence and superconvergence  
Two Mixed Finite Element Methods for Time-Fractional Diffusion Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2017, 卷号: 70, 期号: 1, 页码: 407-428
Authors:  Zhao, Yanmin;  Chen, Pan;  Bu, Weiping;  Liu, Xiangtao;  Tang, Yifa
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Mixed finite element methods  L1 method  Time-fractional diffusion equation  Unconditional stability  Superconvergence and convergence  
Trapezoidal Rule for Computing Supersingular Integral on a Circle 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 66, 期号: 2, 页码: 740-760
Authors:  Li, Jin;  Rui, Hongxing;  Yu, Dehao
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Supersingular integral  Composite trapezoidal rule  Error expansion  Superconvergence  Boundary element methods